skin-hair-icon
Acne on my body
Last Year i had acne on my chest,back,face everywhere so many. I took ISOTANE medicine , somewhat they were reduced but so many scars. Now the summer is back and i don't know why the acne have come back :( Do i have to take the treatment again ???
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kaveri Thapa
Dermatologist 5 yrs exp East Sikkim
Besides. starting on medication...you should avoid tight clothing,avoid use of oil and powder over the body .....your medication will depend on the grade of Acne you are having clinically....the treatment. duration is long....visit a. dermatologist. in your area....Avoid picking. the acne lesions
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.